# SDR DALA2017041803163

- Difficulty date: March 15, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PAN WORN AT STOP LOCATIONS.  PERFORMED CSVE INSPECTION IAW ERA 557326, REV ORG, REPAIRED DAMAGED OUTER PAN IAW SRM 52-30-02 RELEASE 57.  REPLACED THE SEAL, REPAIRED THE TORQUE TUBES, VERIFIED MONITOR DECALS IAW MON LP 1867960 AND 1894523, IAW CMM 52-30-2 OEM REVISION, 30.
